The Budget-Voting Paradox
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Moulin, Herve, 1994. "Social choice," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 2, chapter 31, pages 1091-1125 Elsevier.
- Steven J. Brams & William S. Zwicker & D. Marc Kilgour, 1998.
"The paradox of multiple elections,"
Social Choice and Welfare,
Springer, vol. 15(2), pages 211-236.
- List, Christian & Pettit, Philip, 2002. "Aggregating Sets of Judgments: An Impossibility Result," Economics and Philosophy, Cambridge University Press, vol. 18(01), pages 89-110, April.
- BARBERA, Salvador & BOSSERT, Walter & PATTANAIK, Prasanta K., 2001.
"Ranking Sets of Objects,"
Cahiers de recherche
2001-02, Universite de Montreal, Departement de sciences economiques.
- G. Laffond & Jean Lainé, 2006.
"Single-switch preferences and the Ostrogorski paradox,"
- Laffond, G. & Laine, J., 2006. "Single-switch preferences and the Ostrogorski paradox," Mathematical Social Sciences, Elsevier, vol. 52(1), pages 49-66, July.
- Laffond, Gilbert & Laine, Jean, 2000. "Representation in majority tournaments," Mathematical Social Sciences, Elsevier, vol. 39(1), pages 35-53, January.
- Marco Scarsini, 1998.
"A strong paradox of multiple elections,"
Social Choice and Welfare,
Springer, vol. 15(2), pages 237-238.
- List, Christian, 2006. "Corrigendum to "A possibility theorem on aggregation over multiple interconnected propositions" [Mathematical Social Sciences 45 (2003), 1-13]," Mathematical Social Sciences, Elsevier, vol. 52(1), pages 109-110, July.
- Deb, Rajat & Kelsey, David, 1987. "On constructing a generalized ostrogorski paradox: Necessary and sufficient conditions," Mathematical Social Sciences, Elsevier, vol. 14(2), pages 161-174, October.
- List, Christian, 2003.
"A possibility theorem on aggregation over multiple interconnected propositions,"
Mathematical Social Sciences,
Elsevier, vol. 45(1), pages 1-13, February.
- Christian List, 2002. "A Possibility Theorem on Aggregation Over Multiple Interconnected Propositions," Economics Series Working Papers 123, University of Oxford, Department of Economics.
When requesting a correction, please mention this item's handle: RePEc:kap:theord:v:64:y:2008:i:4:p:447-478. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.